Hail, Park
- When
- June 10, 1:30 PM MST
- Where
- Park County, 2 mi S of Ralston
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.683, -108.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 10, 1:00 PM MST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 200 PM MDT THU JUN 10 2004 .TONIGHT THROUGH SATURDAY NIGHT... SIGNIFICANT STORM IMPACTING THE AREA THIS AFTERNOON WITH NUMEROUS UPDATES ALREADY. WINTER WEATHER ADVISORY POSTED THROUGH TONIGHT FOR WESTERN HIGH COUNTRY...FROM PINEDALE NORTHWARD. SNOWS BEGAN TO FLY ABOVE 7000 FT EARLY THIS MORNING WITH IMBEDDED CONVECTION AND QUICK BURSTS OF SEVERAL INCHES OF SNOW MOST LOCATIONS WITH MOST AREAS CONTINUING TO SEE A STEADY SNOW. A FEW HIGHER PASSES CLOSED DOWN FOR A TIME. STRONG UPPER LEVEL LOW CIRCULATING THROUGH NORTH CENTRAL WYOMING WITH CONTINUED CONVECTION INTO THE ABSAROKAS. WIDESPREAD STRATAFORM PRECIP LINGERING WELL BACK INTO ID. MOIST NORTHWEST FLOW IN WRAP AROUND SHOULD CONTINUE TO FOCUS INTO THE NORTHWEST MOUNTAINS OVERNIGHT. SEVERAL INCHES OF ADDITIONAL NEW SNOW SHOULD WELCOME PARK TRAVELERS OVERNIGHT. MOST OF ADVISORY AMOUNTS SHOULD BE IN THE HIGHEST PEAKS...BUT LOWER VALLEYS ALSO COULD SEE SOME ACCUMULATIONS. STRONG WINDS THE OTHER STORY. AS SURFACE LOW CONTINUES TO STRENGTHEN OVER NORTH CENTRAL WYOMING...GRADIENT CONTINUES TO TIGHTEN. WINDS HAVE BEEN ON A STEADY INCREASE THROUGH THE WIND CORRIDOR FROM GREEN/RATTLESNAKE RANGE INTO CPR/HLD AREAS. WITH CONTINUED PRESSURE FALLS TO THE NORTH...A HIGH WIND WARNING HAS BEEN POSTED THROUGH THIS EVENING FOR CONTINUED STRONG WINDS. BEYOND TONIGHT...HAVE LINGERED SOME LOW POPS IN THE NORTHERN MOUNTAINS FRIDAY AS WRAP AROUND MOISTURE SLOWLY LIFTS NORTHEAST. A PROGRESSIVE WEST/NORTHWEST UPPER FLOW DEVELOPS BEHIND SYSTEM. HAVE MAINTAINED DRY FORECAST...BUT WILL HAVE TO BE MONITORED FOR WEAK IMPULSES MOVING THRU FLOW. .SUNDAY THROUGH WEDNESDAY... SUNDAY STARTS OFF WITH NEAR NORMAL TEMPERATURES AND AN ISOLATED CHANCE OF SHOWERS AND THUNDERSTORMS IN SE WY. TREND CONTINUES INTO MONDAY WITH WEAK NORTHWESTERLY FLOW OVER MUCH OF THE AREA AND INSTABILITY IN SE. MODELS ARE CONSISTENT WITH NORTHWESTERLY UPPER LEVEL FLOW FOR THE FIRST COUPLE DAYS OF THE WEEK AS THE PREVIOUS UPPER LEVEL LOW MOVES OFF INTO THE NORTHERN PLAINS. PRIOR GFS RUN WANTED TO THEN BRING IN SOME WEAK ENERGY TO DESTABILIZE THINGS ON WED...BUT THEN BUILD IN A SHARP RIDGE THU AND FRI WHICH WOULD PUSH TEMPS INTO THE UPPER 90S. LUCKILY...THE LATEST RUN BACKS OFF ON THE STRENGTH OF THE RIDGE AND MOVES IT FURTHER WEST...WHICH ALLOWS A SURFACE HIGH TO BUILD TO OUR NORTHEAST WED TO FRI AND BRING IN COOLER AIR IN NORTHEASTERLY FLOW. IN ADDITION...GFS BRINGS IN MOISTURE FROM THE SOUTHEAST. PATTERN LOOKS SOMEWHAT SIMILAR TO WHAT WEVE HAD RECENTLY...BUT WITHOUT THE STRONG LOW TO THE WEST TO BRING IN DRY SOUTHERLY AIR. HAVE MODIFIED FORECAST TO MENTION ISOLATED THUNDERSTORMS WED AND THU AS WELL AS COOL THINGS A BIT FOR THE MIDDLE PART OF THE WEEK. CONFIDENCE IN FORECAST FOR EXTENDED IS SLIGHTLY LOWER THAN NORMAL GIVEN INCONSISTENT MODEL RUNS AS WELL AS PATTERN TYPE. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING GREEN/RATTLESNAKE INTO CPR THROUGH THIS EVENING... ZONES 019-020. WINTER WEATHER ADVISORY WESTERN MOUNTAINS THROUGH TONIGHT...ZONES 001-002-012-014-015-025. && FRIEDERS/MCDONALD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 208 PM MDT THU JUN 10 2004 WYZ001>020-022>030-111100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 208 PM MDT THU JUN 10 2004 ...WINTER WEATHER ADVISORY FOR THE WESTERN MOUNTAINS TONIGHT... ...HIGH WIND WARNING FOR THE RATTLESNAKE/GREEN MOUNTAINS INTO CASPER AREA THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT WIDESPREAD HIGHER ELEVATION SNOWS AND A RAIN/SNOW MIX WILL CONTINUE ACROSS MUCH OF WESTERN WYOMING INTO TONIGHT. SNOWFALL AMOUNTS WILL RANGE FROM 6 TO 12 INCHES IN THE HIGHEST ELEVATIONS... DECREASING DOWN TO A FEW INCHES IN THE VALLEYS. STRONG WINDS WILL PLAGUE MANY AREAS EAST OF THE DIVIDE. WIDESPREAD WINDS OF 25 TO 35 MPH WILL BE NOTED. THE HIGHEST WINDS WITH GUSTS TO 60 MPH WILL OCCUR THROUGH THIS EVENING FROM THE GREEN MOUNTAINS AND RATTLESNAKE RANGE INTO THE CASPER AREA. A FEW STRONG STORMS ARE ALSO POSSIBLE ACROSS THE BIG HORN BASIN...PRODUCING LOCAL LARGE HAIL AND WIND GUSTS EXCEEDING 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS CAN BE EXPECTED OVER THE NORTHERN MOUNTAINS ON FRIDAY. WINDY CONDITIONS WILL CONTINUE ACROSS THE SOUTH AND CENTRAL AREAS. NO SIGNIFICANT WEATHER IS EXPECTED FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING. FRIEDERS
The Billings radar (KBLX), 132 km away, was scanning. The volume nearest the first event began at 20:30 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2004Every state in 2004This day in weather historyWarnings in Wyoming, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407400.